MathSciNet Relay Station
MathSciNet bibliographic data
MR803227 (86k:32026) 32J25 (32J15 57R20)
Donaldson, Simon K. La topologie différentielle des surfaces complexes. (French) [The differential topology of complex surfaces] C. R. Acad. Sci. Paris Sér. I Math. 301 (1985), no. 6, 317–320.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement